Advertisement

What happens if I abruptly stop using Catapres TTS (clonidine)?

Stopping your Catapres TTS medication suddenly can have hazardous effects. You will experience symptoms of withdrawal. You may develop a headache and become very nervous, confused, or agitated. Due to the sudden absence of the drug, your blood pressure might climb quickly and you may begin to shake. In rare cases, abrupt discontinuation of Catapres TTS has caused strokes or death. Talk to your doctor how to gradually stop the medication if that is the plan.

Continue Learning about Antihypertensive

What drugs may interact with calcium channel blockers?
Donna Hill Howes, RNDonna Hill Howes, RN
If you... Are taking a beta blocker or a QTc interval prolonging drug - Calcium channel blockers ...
More Answers
What should I know before I take clonidine?
Donna Hill Howes, RNDonna Hill Howes, RN
If you have Buerger disease, a depressive disorder, a stroke or transient ischemic attack (TIA), or ...
More Answers
What should I know before taking a calcium channel blocker?
Donna Hill Howes, RNDonna Hill Howes, RN
If you have advanced aortic stenosis, you should not take nicardipine. If you have aortic stenosis o...
More Answers
Does candesartan interact with any other medications?
Donna Hill Howes, RNDonna Hill Howes, RN
People with diabetes who are taking aliskiren should not take candesartan. Other people taking alisk...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.